# SDR CALA2025070706242

- Difficulty date: July 1, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 75,935 hours, 13,166 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Noise
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED HISSING SOUND AT L OVERWING EXIT 4000 FT ON DESCENT PERFORMED A LEAK TEST PER MM TASK 05-51-24-782-001. NO HISSING OR LEAK OBSERVED.
